# SDR CALA2022050401137

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Dented
- Location: Rh Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-53-3-6358, RH FWD LOWER FUSELAGE 1EA DENT TO OUT SIDE BETWE EN FR31-FR32 AND STR28R AND STR29R. DOT #54-46() M ON NR# 0029972.  REPETITIVE INSPECTIONS REQUIRED PER SRI 53-21 TH SUBSEQUENT  INSPECTIONS EVERY 1700 FC OR 3400 FH WHICH EVER O -11-205-071 AT 48,00 FC OR 96,000 FH  WHICH EVER OCCURS FIRST WI CCURS FIRST UNTIL THE AIRCRAFT REACHES 60,000 FC OR 120,000 FH PERFORMED SKIN REPAIR IAW A320 SRM 53-21-11-300-090.  EMP# V9347 00 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BF
